MathSciNet Relay Station
MathSciNet bibliographic data
MR1377706 (97d:62183) 62L20 (93E25)
Benaim, Michel A dynamical system approach to stochastic approximations. SIAM J. Control Optim. 34 (1996), no. 2, 437–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement